Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts 6291

  Download for Citation Managers



ORIGINAL ARTICLE

The mathematical model to select an optimal treatment option for tubal pregnancy
Hwa Jin Jong, Yong Kim Suk, Son Paek Un

Year : 2019 | Volume:  10 | Issue Number:  2 | Page: 73-77



Click here to read this article


Select type of program  for download
EndNote
EndNote format (Mac & Win)
- Download
Reference Manager
Ris format (Win only)
- Download
Procite
Ris format (Win only)
- Download
Medlars Format - Download
RefWorks Format
RefWorks format (Mac & Win)
- Download
BibTex Format
BibTex format (Mac & Win)
- Download
Feedback
Subscribe
Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal